Explicit calculation of Frobenius isomorphisms and Poincaré duality in the theory of arithmetic \(\mathcal D\)-modules. (English) Zbl 1327.14101

Summary: The aim of this paper is to compute the Frobenius structures of some cohomological operators of arithmetic \({\mathcal D}\)-modules. To do this, we calculate explicitly an isomorphism between canonical sheaves defined abstractly. Using this calculation, we establish the relative Poincaré duality in the style of [Théorie des topos et cohomologie étale des schémas (SGA 4). Un séminaire dirigé par M. Artin, A. Grothendieck, J. L. Verdier. Avec la collaboration de P. Deligne, B. Saint-Donat. Tome 3. Exposés IX à XIX. Berlin-Heidelberg-New York: Springer-Verlag (1973; Zbl 0245.00002)]. As another application, we compare the push-forward as arithmetic \({\mathcal D}\)-modules and the rigid cohomologies taking Frobenius into account. These theorems will be used to prove “\(p\)-adic Weil II” and a product formula for \(p\)-adic epsilon factors.


14F30 \(p\)-adic cohomology, crystalline cohomology
14F10 Differentials and other special sheaves; D-modules; Bernstein-Sato ideals and polynomials
12H25 \(p\)-adic differential equations


Zbl 0245.00002
Full Text: DOI arXiv


[1] ABE T., Coherence of certain overconvergent isocrystals without Frobe- nius structures on curves, Math. Ann. 350, pp. 577-609 (2011). · Zbl 1264.12005
[2] ABE T., Langlands correspondence for isocrystals and existence of crystal- line companion for curves, available at arxiv.org/abs/1310.0528.
[3] ABE T. - CARO D., Theory of weights in p-adic cohomology, available at arxiv.org/abs/1303.0662.
[4] ABE T. - MARMORA A., On p-adic product formula for epsilon factors, To appear in J. Inst. Math. Jussieu. · Zbl 1319.14025
[5] BALDASSARRI F. - BERTHELOT P., On Dwork cohomology for singular hypersurfaces, Geometric aspects of Dwork theory, vol. I, pp. 177-244, Walter de Gruyter (2004). · Zbl 1117.14022
[6] BERTHELOT P., Cohomologie rigide et cohomologie rigide aÁ supports propres. PremieÁre partie, preprint.
[7] BERTHELOT P., D -modules arithmeÂtiques I. OpeÂrateurs diffeÂrentiels de niveau fini, Ann. Sci. EÂcole Norm. Sup. 4eÁme seÂrie, 29 no. 2, pp. 185-272 (1996).
[8] BERTHELOT P., D -modules arithmeÂtiques II. Descente par Frobenius, MeÂm. Soc. Math. Fr. 81 (2000). · Zbl 0948.14017
[9] BERTHELOT P., Introduction aÁ la theÂorie arithmeÂtique des D -modules, Asterisque 279, pp. 1-80 (2002).
[10] CARO D., D -modules arithmeÂtiques surcoheÂrents. Application aux fonc- tions L, Ann. Inst. Fourier 54, pp. 1943-1996 (2005).
[11] CARO D., Fonctions L associeÂes aux h-modulles arithmeÂtiques. Cas des courbes, Compos. Math. 142, pp. 169-206 (2006).
[12] CARO D., Comparaison des foncteurs duaux des isocristaux surconver- gents, Rend. Sem. Mat. Univ. Padova 114, pp. 131-211 (2006).
[13] CARO D., DeÂvissages des F-complexes de D -modules arithmeÂtiques en F-isocristauxsurconvergents, Invent. Math. 166 no. 2, pp. 397-456 (2006).
[14] CARO D., h-modules arithmeÂtiques associeÂs aux isocristaux survonver- gents. Cas Lisse, Bull. Soc. Math. Fr. 137 no. 4, pp. 453-543 (2009).
[15] CARO D., h-modules arithmeÂtiques surholonomes, Ann. Sci. EÂcole Norm. Sup. 4eÁme seÂrie, 42 no. 1, pp. 141-192 (2009).
[16] CARO D., Sur la compatibilite aÁ Frobenius de l’isomorphisme de dualite relative, Rend. Sem. Mat. Univ. Padova 122, pp. 235-286 (2009). · Zbl 1310.13009
[17] CONRAD, B., Grothendieck Duality and Base Change, Lecture Notes in Math. 1750, Springer (2000). · Zbl 0992.14001
[18] CREW R., Finiteness theorems for the cohomology of an overconvergent isocrystal on a curve, Ann. Sci. EÂcole Norm. Sup. 4eÁme seÂrie, 31 no. 6, pp. 717-763 (1998). · Zbl 0943.14008
[19] GARNIER L., Descente par Frobenius explicite pour les D y-modules, J. Algebra 205, pp. 542-577 (1998). · Zbl 0926.12006
[20] GROSS B. - KOBLITZ N., Gauss sums and the p-adic G-function, Ann. Math. 109, pp. 569-581 (1979). · Zbl 0406.12010
[21] HARTSHORNE R., Residues and Duality, Lecture Notes in Math. 20, Springer (1966).
[22] NOOT-HUYGHE C., Transformation de Fourier des h-modules arithmeÂ- tiques I, Geometric aspects of Dwork theory. vol. II, pp. 857-907, Walter de Gruyter (2004). · Zbl 1126.14016
[23] NOOT-HUYGHE C., Finitude de la dimension homologique d’algeÁbres d’opeÂrateurs diffeÂrentiels faiblement compleÁtes et aÁ coefficients surcon- vergents, J. Algebra 307, pp. 499-540 (2007). · Zbl 1111.14006
[24] KASHIWARA M., Senkei-henbibun-houteishiki-kei no daisuuteki kenkyuu, Master thesis, Univ. of Tokyo (1970).
[25] KEDLAYA K.S., Finiteness of rigid cohomology with coefficients, Duke Math. J. 134, pp. 15-97 (2006). · Zbl 1133.14019
[26] KLEIMAN S.L., Relative duality for quasi-coherent sheaves, Compos. Math. 41, pp. 39-60 (1980). · Zbl 0403.14003
[27] LE STUM B., Rigid cohomology, Cambridge Tracts in Math. 172, Cam- bridge University Press (2007). · Zbl 1131.14001
[28] VIRRION A., Dualite locale et holonomie pour les D -modules arithmeÂ- tiques, Bull. Soc. Math. Fr. 128, pp. 1-68 (2000). · Zbl 0955.14015
[29] VIRRION A., Trace et dualite relative pour les D -modules arithmeÂtiques, Geometric aspects of Dwork theory. vol. II, pp. 1039-1112, Walter de Gruyter (2004). · Zbl 1083.14017
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. In some cases that data have been complemented/enhanced by data from zbMATH Open. This attempts to reflect the references listed in the original paper as accurately as possible without claiming completeness or a perfect matching.